About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 234375, 11 pages
http://dx.doi.org/10.1155/2014/234375
Research Article

Convergence Analysis of Incomplete Biquadratic Rectangular Element for Fourth-Order Singular Perturbation Problem on Anisotropic Meshes

1School of Sciences, Henan University of Technology, Zhengzhou 450001, China
2School of Mathematics and Statistics, Anyang Normal University, Anyang 455000, China

Received 2 June 2013; Accepted 29 December 2013; Published 13 February 2014

Academic Editor: Youyu Wang

Copyright © 2014 Pingli Xie and Meng Hu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pingli Xie and Meng Hu, “Convergence Analysis of Incomplete Biquadratic Rectangular Element for Fourth-Order Singular Perturbation Problem on Anisotropic Meshes,” Abstract and Applied Analysis, vol. 2014, Article ID 234375, 11 pages, 2014. doi:10.1155/2014/234375